Pain in Sides, Lower Back, and Lower Abdominal Areas

by Leslie
(USA)

This is my 2nd month on NatPro. During both of the months I have used it, I have pain in my sides, lower back, and lower ab areas. The cramps/pains in my lower back and lower ab region feel like menstrual cramps but the pain in my sides (especially the right side) are new to me.

Do you know why I am having these side effects?

Thank you for your help!

Comments for Pain in Sides, Lower Back, and Lower Abdominal Areas

Click here to add your own comments

Apr 04, 2012
Pain in Sides, Lower Back, and Lower Abdominal Areas
by: Wray

Hi Leslie Could you let me know how much you're using, as it could be it's not enough. Oestrogen stimulates prostaglandin synthesis, which would explain the cramps. It's also an inflammatory hormone, stimulating inflammatory cytokines, which could explain the other pains. Could you also let me know when you use it, ie are you following your cycle, or are you in Peri-menopause or Menopause? It appears the problem is one of Oestrogen Dominance. You might like to see these comments here and here, from women who had to use high amounts before coming right. And these who had to use very high amounts here. Take care Wray

Apr 04, 2012
How much I am using
by: Leslie

Hi Wray,

I am using 150mg of NatPro daily (I split the dosage into am and pm). I am following a premenopausal cycle, using the cream from day 12 thru day 25 as I have a regular 26-27 day cycle. In addition to the NatPro, I take 10,000mg of Vit D daily. I also should mention that I do have fibroids but not large enough that the doctor feels the need to remove them thankfully.

I also have breast tenderness, something I forgot to mention before. I do rub the NatPro directly on my breasts but it hasn't helped. I've always had breast tenderness the few days prior to my period but now the tenderness begins within a day or two of starting the cream. None of my symptoms are debilitating but I'm just concerned that I may be doing harm to my body.

What are your thoughts?

Thanks again for your help!!

p.s. I LOVE the smell of NatPro - it reminds me of the smell of a newborn baby :) I also put just a teeny amt in my nose every few days to help with dryness and cracking - it has worked wonders!

Apr 07, 2012
How much I am using
by: Wray

Hi Leslie Well you are certainly using a good amount, all I can suggest is increasing it slightly to see if it helps. But before you do that, please have a vitamin D test done. You are taking a good amount of this too, but it could still be low. It does help pain, although ironically can cause it if you have a lack of magnesium. Are you taking this? It is a most important co-factor for vitamin D, and low in most soils, therefore foods. Sore breasts can be caused by lack of iodine, see here, here, here, here, here and here. An easy way to find out if the level is low is to get a tincture of iodine. Put 3 drops anywhere on the inner arm, rubbing them in with the dropper. If the patch fades in a few hours it means there's a deficiency. Continue applying it until the patch takes days to fade. Alternatively have a blood test. We also have a page on Breast Tenderness. Thanks for the kind words about the cream! I love your analogy to a baby, it does smell so fresh, so glad you like it. I'm delighted you've found it helped for nose dryness, I use it there too when the weather is dry. In fact there is nowhere where I haven't used it, except in my eyes. It's excellent for burns and wounds too, it's a potent anti-inflammatory, antioxidant and analgesic. Interestingly they just found oestrogen prevents wound healing, so I imagine using the progesterone on the burn or wound suppresses any adverse affects the oestrogen might have, see here. Take care Wray

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.


Search over 7,500 pages on this site...